MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND STAND PE CUP D38 +3MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY ORTHOPAEDICS INC US DXTEND STAND PE CUP D38 +3MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Catalog Number 130738203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that all implants were removed due to infection.Affected side- right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the depuy synthes(nc) quality system found no nc¿s associated with this product code: 130738203, lot - 5829078 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product<130738203>/lot<5829078> combination.H11 additional narrative: added: d10.

Brand Name
DXTEND STAND PE CUP D38 +3MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23818487
Report Number1818910-2025-21996
Device Sequence Number15954151
Product Code HSD
UDI-Device Identifier10603295027362
UDI-Public(01)10603295027362(17)291231(10)5829078
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130738203
Device Lot Number5829078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/30/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW NO LOCK D4.5X18MM; GLOBAL UNITE STD STEM SZ 14; XTEND MODECC 145EPI POR SZ2 RT; XTND GLENO D38MM +4MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale